# SDR 96FDEA00137

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69239022
- Condition: Corrosion
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR TO FRAME TIE AT BS 360 STR 20L.  REMOVED AND REPLACED STR TIE AT BS 360 20L, DUE TO CORROSION OUT OF LIMITS.
